On the strong law of large numbers and additive functions

Research output: Contribution to journalArticle

LanguageEnglish
Pages1-12
JournalPeriodica mathematica Hungarica
Volume62
Issue number1
DOIs
StatusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the strong law of large numbers and additive functions. / Berkes, István; Müller, Wolfgang; Weber, Michel.

In: Periodica mathematica Hungarica, Vol. 62, No. 1, 2011, p. 1-12.

Research output: Contribution to journalArticle

@article{b373efe3acd34156bc30b44ad3e27eed,
title = "On the strong law of large numbers and additive functions",
author = "Istv{\'a}n Berkes and Wolfgang M{\"u}ller and Michel Weber",
year = "2011",
doi = "10.1007/s10998-011-5001-7",
language = "English",
volume = "62",
pages = "1--12",
journal = "Periodica mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - On the strong law of large numbers and additive functions

AU - Berkes,István

AU - Müller,Wolfgang

AU - Weber,Michel

PY - 2011

Y1 - 2011

U2 - 10.1007/s10998-011-5001-7

DO - 10.1007/s10998-011-5001-7

M3 - Article

VL - 62

SP - 1

EP - 12

JO - Periodica mathematica Hungarica

T2 - Periodica mathematica Hungarica

JF - Periodica mathematica Hungarica

SN - 0031-5303

IS - 1

ER -